MathSciNet Relay Station
MathSciNet bibliographic data
MR2241155 (2007e:34053) 34B40 (34B18)
Lian, Hairong; Ge, Weigao Existence of positive solutions for Sturm-Liouville boundary value problems on the half-line. J. Math. Anal. Appl. 321 (2006), no. 2, 781–792.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement